A radiation condition for the 2-D Helmholtz equation in stratified media

Research output: Contribution to journalArticle

5 Citations (Scopus)


We study the 2-D Helmholtz equation in perturbed stratified media,allowing the existence of guided waves. Our assumptions on theperturbing and source terms are not too restrictive.We prove two results. Firstly, we introduce a Sommerfeld-Rellichradiation condition and prove the uniqueness of the solution for thestudied equation. Then, by careful asymptotic estimates, we provethe existence of a bounded solution satisfying our radiationcondition.
Original languageEnglish
Pages (from-to)1592-1606
Number of pages15
JournalCommunications in Partial Differential Equations
Publication statusPublished - 2009


All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this